# SDR REXA97166

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327PX
- Make and model: Saab SF340A
- Aircraft serial: 340A059
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE, BLEW A HYDRAULIC LINE AND THE MAIN AND EMERGENCY PRESSURE WENT DOWN.  DID AN EMERGENCY GEAR EXTENSION AND LANDED AT MEMPHIS.  REMOVED AND REPLACED RIGHT LANDING GEAR RETRACT ACTUATOR PRESSURE LINE.  ALSO, REMOVED AND REPLACED RIGHT AND LEFT LANDING GEAR DOOR SEPARATION BOLTS, SERVICED HYDRAULIC SYSTEM, AND BLED SYSTEM.  (X)
